
- Cited by 2
-
Cited byCrossref Citations
This Book has been cited by the following publications. This list is generated based on data provided by Crossref.
Van Hille, Siegfried 2021. On a family of mild functions. International Journal of Number Theory, Vol. 17, Issue. 06, p. 1379.
Chiu, Kenneth Chung Tak 2025. Ax–Schanuel for variations of mixed Hodge structures. Mathematische Annalen, Vol. 391, Issue. 2, p. 1681.
- Publisher:
- Cambridge University Press
- Online publication date:
- August 2015
- Print publication year:
- 2015
- Online ISBN:
- 9781316106839
- Series:
- London Mathematical Society Lecture Note Series (421)